# SDR AALA202010119009

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,256 hours, 10,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR EMERGENCY POWER ASSIST SYSTEM LIGHT IS NOT FLASHING. REMOVED AND REPLACED R1 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY PACK ASSEMBLY PER AMM 52-11-20.
